MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION

EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION
Model Number 93505
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient, the manifold of this co-set broke.There is no allegation of patient injury.Patient demographics were not available.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product an investigation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added information to section d9 and h6 (type of investigation).Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The device was received for a full evaluation.The report of co-set broken was confirmed.The male luer of coset flow-through housing had been completely broken.Broken male luer was not returned.Cross surface of broken luer was rough and uneven.No other visible damage was observed from returned unit.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.The cause of the issue could be traced to device desing.The male luer meets all specifications and aligns with customer requirements, however the issue is caused when the user puts more stress on the male luer than intentened.Corrective actions are being implemented in order to eliminate the cause of the non-conformity and prevent recurrence of this type of complaint.
 
Additional Manufacturer Narrative
Updated section h6 (device code) to better reflect the nature of the event.

Brand Name
CO-SET PLUS FLOW-TRU HOUSING
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key19213290
Report Number2015691-2024-03227
Device Sequence Number8017303
Product Code KRB
UDI-Device Identifier07460691949973
UDI-Public(01)07460691949973(17)270605(11)220606(10)64390628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K833997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93505
Device Lot Number64390628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer07/08/2024
07/17/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/08/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown